# SDR 3J7R2023091100001

- Difficulty date: September 11, 2023
- Submitted: September 11, 2023
- Operation: General aviation
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 13,425 hours, 10,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Condition: Discharged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE CHECK, THE FORWARD EMERGENCY LIGHTS WERE FOUND INOPERATIVE ON EMER. BATT POWER.
